CSpace

Browse/Search Results:  1-10 of 64 Help

Selected(0)Clear Items/Page:    Sort:
广义非线性Sine-Gordon方程的两个隐式差分格式 期刊论文
应用数学学报, 2007, 卷号: 030, 期号: 002, 页码: 263
Authors:  许秋滨;  常谦顺
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Remark on convergence of algebraic multigrid in the form of matrix decomposition 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2005, 卷号: 170, 期号: 2, 页码: 1170-1184
Authors:  Shi, YY;  Chang, QS
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
algebraic multigrid  matrix deconiposition  convergence  
Construction of exact solitary solutions for Boussinesq-like B(m,n) equations with fully nonlinear dispersion by the decomposition method 期刊论文
CHAOS SOLITONS & FRACTALS, 2005, 卷号: 26, 期号: 3, 页码: 897-903
Authors:  Zhu, YG;  Chang, QS;  Wu, SC
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Exact solitary solutions with compact support for the nonlinear dispersive Boussinesq-like B(m, n) equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2005, 卷号: 26, 期号: 2, 页码: 407-413
Authors:  Zhu, YG;  Chang, QS;  Wu, SC
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Remark on unique continuation of solutions to the Stokes and the Navier-Stokes equations 期刊论文
ACTA MATHEMATICA SCIENTIA, 2005, 卷号: 25, 期号: 4, 页码: 594-598
Authors:  Jin, KT;  Chang, QS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Stokes equation  Navier-Stokes equation  
A new algorithm for calculating Adomian polynomials 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2005, 卷号: 169, 期号: 1, 页码: 402-416
Authors:  Zhu, YG;  Chang, QS;  Wu, SC
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
adomian decomposition method  Adomian polynomials  nonlinear operators  nonlinearity of several variables  
Numerical analysis of the model of image processing with time-delay regularization 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2005, 卷号: 166, 期号: 2, 页码: 349-372
Authors:  Liu, ZX;  Chang, QS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
image processing  viscosity solution  principle of contraction mapping  time-delay regularization  
Exact solitary-wave solutions with compact support for the modified KdV equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2005, 卷号: 24, 期号: 1, 页码: 365-369
Authors:  Zhu, YG;  Chang, QS;  Wu, SC
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On convergence of multigrid method for nonnegative definite systems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2005, 卷号: 23, 期号: 2, 页码: 177-184
Authors:  Chang, QS;  Sun, W
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
multigrid  singular problem  convergence  
由扩散张量导出的各向异性扩散模型的隐式数值模拟 期刊论文
计算物理, 2005, 卷号: 022, 期号: 004, 页码: 365
Authors:  刘朝霞;  常谦顺
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10